| Model Number |
371538 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Inaccurate Information (4051)
| Health Effect - Clinical Codes |
Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
10/12/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient broke her left shoulder and had plate put in her arm.She had a reaction to the plate and the plate was removed.Paper in box with plating system had different information than what was documented online.The patient wants more information on the blood test that was supposed to be conducted before the patient was implanted with the stryer plate.The patient alleges that the surgeon never did the blood test.3 months after the plate was implanted the patient experience a severe reaction with immense swelling and pain.Patient said the surgeon told her that the reaction was in her head.Patient states that she was "toxic" due to the nickle that was being emitted from the stainless steel material the plate was made of.Patient alleges that if the surgeon had conducted the required blood work prior to the surgery, this issue could have been mitigated by the use of a titanium plate instead.The patient mentioned she is working with her attorney on a case against the surgeon and the hospital and mentioned that she also felt stryer had some liability in this as well.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.Device discarded/legal case.